# SDR SIMA0081

- Difficulty date: January 8, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 460000043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FORWARD END OF SEAT TRACK AT BL 0 WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED 11.5 INCHES OF SEAT TRACK AT BL 0 IAW SAAB SRM 72LKS 3079, 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
